# SDR DALA2014080704343

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 40,036 hours, 21,173 cycles
- Engine: Cfmint CFM565A1
- Engine time: 63,701 hours, 28,861 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 1343, DURING APPROACH, NR 1 ENGINE SHUT ITSELF DOWN. INLET AND EXHAUST ON INITIAL LOOKED OK.  FOUND NR 1 FUEL CONTROL FAULT WAS STILL PRESENT.  ALSO, FOUND NR 1 FIRE BOTTLE NR 2 WAS DISCHARGED BY FLIGHT CREW.  R & R HMU, ECU AND FIRE BOTTLE AND DISCHARGE CARTRIDGE IAW AMM.  ALL FAULTS CLEARED.  ENGINE RUN AND LEAK CHECKS ARE NORMAL.
